The recommended daily dose for an adult is a maximum of 4,000 mg.
Diario del Huila, Health
Acetaminophen is a common medication used frequently to treat mild to moderate headaches and muscle aches, discomfort caused by menstruation, and for relief from colds and sore throats, as well as to reduce fever.
It can also be used to relieve the pain of osteoarthritis, a condition caused by the breakdown of the joint lining, which also causes inflammation.
The United States National Library of Medicine assures that this product belongs to a class of drugs called analgesics and antipyretics (fever reducers) and its action is to change the way the body responds to pain.
However, great care must be taken as excess can lead to various health complications. Experts say taking too much acetaminophen can cause liver damage, sometimes severe enough to require a transplant or lead to death.
The United States Food and Drug Administration (FDA) says that if a person does not carefully follow the directions on the prescription or label, or if he or she takes more than one product containing it, he or she may accidentally take too much of this drug. Can consume more.
That’s because many patients are unaware that more than 600 medications, both prescription and over-the-counter (OTC), contain the active ingredient acetaminophen to help relieve pain and reduce fever, which is listed above. May cause complications.
You may be interested: Vaping has already caused 59 deaths in Colombia
Dr. Fathia Gibril, FDA medical supervisor, points out that consumers seeking relief from a cold or flu may not know that acetaminophen comes in combination with many other drugs used to treat those symptoms. For this reason, if a person is taking more than one at a time, he or she may be at risk for liver damage.

Symptoms of acetaminophen overdose may take several days to appear and even when they are evident, they may mimic those caused by the flu or a cold. The current maximum recommended adult dose of acetaminophen is 4,000 mg per day.
According to the Library of Medicine, to take acetaminophen safely, you should do the following:
-Do not take more than one product containing acetaminophen at the same time. Read the labels of all prescription and nonprescription medications the person is taking to see if they contain acetaminophen.
-Take exactly as directed in the recipe or on the packaging label. Do not exceed the indicated dose or frequency, even if you continue to have fever or pain. If you are not sure how much medicine you should take or how often, it is worth asking your doctor or pharmacist.
-Keep in mind that you should not take more than 4,000 mg of acetaminophen per day. If you need to take more than one product containing it, it may be difficult to calculate the total amount and so it is best to ask your doctor for help.
-Inform your doctor if you have or have had any liver disease.
-Do not take acetaminophen if the person drinks three or more alcoholic drinks per day. It is important to talk to your doctor about drinking alcohol safely while taking acetaminophen.
-If you think you have taken too much acetaminophen, stop taking the medicine and call a doctor immediately, even if the patient feels well.
box
Side effects
It is possible that this medicine may cause side effects in some people and these are some of them.
-Red, flaky or blistered skin.

-rash.
-Hives.
-Itching.
-Swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles or calves.
-Disturbance.
-Difficulty breathing or swallowing.
You can read: Why does high blood pressure increase the risk of kidney cancer?
(TagstoTranslate)Acetaminophen(T)Addition(T)Risks